RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2002, Volume 47, Issue 1, Pages 183–188 (Mi tvp3526)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

A note on diffusion-type approximation to branching processes in random environments

K. A. Borovkov

University of Melbourne, Department of Mathematics and Statistics

Abstract: We extend the known results on diffusion-type approximation to branching processes in random environments. In particular, the range of the initial values of the processes can be much wider, moment conditions are more general, and the approximant can be a discontinuous process. The proof is based on the author's estimates for diffusion approximation to branching processes in varying environments.

Keywords: branching process in random environments, diffusion approximation.

DOI: https://doi.org/10.4213/tvp3526

Full text: PDF file (709 kB)

English version:
Theory of Probability and its Applications, 2003, 47:1, 132–138

Bibliographic databases:

Received: 22.12.1999
Language:

Citation: K. A. Borovkov, “A note on diffusion-type approximation to branching processes in random environments”, Teor. Veroyatnost. i Primenen., 47:1 (2002), 183–188; Theory Probab. Appl., 47:1 (2003), 132–138

Citation in format AMSBIB
\Bibitem{Bor02}
\by K.~A.~Borovkov
\paper A note on diffusion-type approximation to branching processes in random environments
\jour Teor. Veroyatnost. i Primenen.
\yr 2002
\vol 47
\issue 1
\pages 183--188
\mathnet{http://mi.mathnet.ru/tvp3526}
\crossref{https://doi.org/10.4213/tvp3526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1978708}
\zmath{https://zbmath.org/?q=an:1039.60075}
\transl
\jour Theory Probab. Appl.
\yr 2003
\vol 47
\issue 1
\pages 132--138
\crossref{https://doi.org/10.1137/S0040585X97979573}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183800400012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3526
  • https://doi.org/10.4213/tvp3526
  • http://mi.mathnet.ru/eng/tvp/v47/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Limnios N. Yarovaya E., “Diffusion Approximation of Near Critical Branching Processes in Fixed and Random Environment”, Stoch. Models  crossref  mathscinet  isi  scopus
    2. Bansaye V. Simatos F., “on the Scaling Limits of Galton-Watson Processes in Varying Environments”, Electron. J. Probab., 20 (2015), 75  crossref  mathscinet  zmath  isi  elib  scopus
    3. Bansaye V., Caballero M.-E., Meleard S., “Scaling Limits of Population and Evolution Processes in Random Environment”, Electron. J. Probab., 24 (2019), 19  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:140
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020